# SDR AALA201512229002

- Difficulty date: December 17, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 36,201 hours, 26,821 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Servo
- Part number: C247360013
- Part serial: H2630
- Condition: Faulty
- Location: Nlg
- Part time: 31,882 hours, 16,238 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  DURING APPROACH AFTER GEAR EXTENSION, RECEIVED ECAM MSG, LG DOORS NOT CLOSED ON ALL 3 GEAR DOORS & LG DISAGREE ON NOSE WHEEL.  AT 200 FEET RECEIVED, NOSE WHEEL STEERING FAULT.  R & R 19GA PROXIMITY SENSOR IAW AMM 32-31-73-000-005A & 32-31-73-400-005A.  PERFORMED PROXIMITY SENSOR & TARGET CLEARANCE CHECKS IAW AMM 32-31-73-200-002A.  R & R CONTROL SERVO 6GC IAW AMM 32-51-51-PB041.  PERFORMED FUNCTIONAL TEST IAW AMM SUBTASK 720-050A & TAXIED ACFT WITH NO FAULTS.
